MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX EX IMPLANT (4.1)4.0X17 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX EX IMPLANT (4.1)4.0X17 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.592
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4)¿ the dentist reported that had to remove the dental implant during its installation surgery.There is no further information about the case.

Brand Name
TI TITAMAX EX IMPLANT (4.1)4.0X17 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9991904
Report Number3008261720-2020-02278
Device Sequence Number3896114
Product Code DZE
UDI-Device Identifier07898237568447
UDI-Public07898237568447
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/23/2020
Report Date (Section F) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model Number109.592
Device Catalogue Number109.592
Device Lot Number85829
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/23/2020
Device Age34 MO
Event Location Other
Date Report to Manufacturer03/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR